# SDR SWAA2019102213834

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 52,526 hours, 31,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Part number: 65C16820
- Condition: Missing
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR RETAINING RING MISSING.     / INSTALLED RING PER MM.
